# SDR AUS20020970

- Difficulty date: August 27, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501032
- Condition: Cracked
- Location: Mlg
- Part time: 3,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR TORQUE TUBE CRACKED IN WELDED AREA AROUNDTHE FORK BOLT. TORQUE TUBE INTERNALLY CORRODED.
